I have been suffering with light-headedness for 3 1/2 years and I have always been convinced that the Prednisolone is causing it. Last Thursday I forgot to take my medication and I was free of the light-headedness. I just couldn't believe the difference. I felt wonderful. I normally take the Pred first thing in the morning about 8 o'clock and within 1 hr the light-headedness would begin and last for the remainder of the day. However, after missing the dose on Thursday I did an experiment and took Friday's dose late afternoon. The light-headedness returned but not so bad, and I did not have to suffer for the whole day. Can anyone tell me if there is any reason why I could not take the Prednisolne in the afternoon rather than in the morning. At present I am on 9 mg and will reduce to 8 mg in a couple of weeks. I have GCA and PMR but at present free of pain and GCA symptoms.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.